# SDR DL757960474

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625DL
- Make and model: Boeing 757232
- Aircraft serial: 22915
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: 312N310019
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON PREFLIGHT, FOUND FUEL LEAK IN PYLON AREA OF NR 1 ENGINE.  FOUND FUEL FEED LINE LEAKING DUE TO CRACK AT FLANGE, FWD END OF LINE.  REPLACED FUEL FEED LINE.
